Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itching skin on the lower back and buttocks, forms dark scars when scratched, have stretch marks. How to get rid of this?

I ve been having problems with my lower back and buttocks . It itches around the summer time and when I scratch , it forms dark scars. My buttocks looks darker now with these scar marks. I also have stretch marks that make it look worse. How can I get rid of these scars and restore my skin in my lower back and buttocks to its natural color.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi,skin becoming dark on lower back and buttocks due to itching can be due to tinea cruris,it is afungal infection caused by superficial dermatophyte can be cured by atarax 25 mg at night,terbinafine 250 mg once daily for 14 days and application of sebifin ointment.straie can be cured by elastoderm ointment over the straie and vitamin e supplementation
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor